# SDR 2007UALA02959

- Difficulty date: August 2, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 39,797 hours, 4,842 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL 1J AFT & 58 ABC ARE INOPERATIVE.  REPLACED EEL LAIGHT ASSY BOTH POSITIONS.  OP CHECKED GOOD.
